Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1972, Volume 11, Number 5, Pages 558–570 (Mi al1351)  

This article is cited in 21 scientific papers (total in 21 papers)

Pretabular superintuitionistic logics

L. L. Maksimova


Full text: PDF file (563 kB)

Bibliographic databases:
UDC: 517.11
Received: 30.03.1972

Citation: L. L. Maksimova, “Pretabular superintuitionistic logics”, Algebra Logika, 11:5 (1972), 558–570

Citation in format AMSBIB
\Bibitem{Mak72}
\by L.~L.~Maksimova
\paper Pretabular superintuitionistic logics
\jour Algebra Logika
\yr 1972
\vol 11
\issue 5
\pages 558--570
\mathnet{http://mi.mathnet.ru/al1351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0325358}


Linking options:
  • http://mi.mathnet.ru/eng/al1351
  • http://mi.mathnet.ru/eng/al/v11/i5/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. U. Muravitskii, “Algebraic proof of the separation property for an intuitionistic provability calculus”, Math. USSR-Sb., 59:2 (1988), 397–406  mathnet  crossref  mathscinet  zmath
    2. V. I. Khomich, “The simple substitution property for superintuitionistic propositional logics and its relation to the separability property”, Izv. Math., 67:2 (2003), 377–404  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. P. Odintsov, “Transfer Theorems for Extensions of the Paraconsistent Nelson Logic”, Algebra and Logic, 45:4 (2006), 232–247  mathnet  crossref  mathscinet  zmath
    4. L. L. Maksimova, P. A. Shrainer, “Algoritmy raspoznavaniya tablichnosti i predtablichnosti v rasshireniyakh intuitsionistskogo ischisleniya”, Vestn. NGU. Ser. matem., mekh., inform., 6:3 (2006), 49–58  mathnet
    5. E. I. Latkin, “Generalized Kripke semantics for Nelson's logic”, Algebra and Logic, 49:5 (2010), 426–443  mathnet  crossref  mathscinet  zmath  isi
    6. A. D. Yashin, “New constants in two pretabular superintuitionistic logics”, Algebra and Logic, 50:2 (2011), 171–186  mathnet  crossref  mathscinet  zmath  isi
    7. A. D. Yashin, A. K. Koshcheeva, “New Constants in the Superintuitionistic Logic $L2$”, Math. Notes, 94:6 (2013), 938–950  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. E. I. Latkin, “Obobschennye BK-shkaly”, Sib. elektron. matem. izv., 11 (2014), 210–219  mathnet
    9. A. D. Yashin, “Irreflexive modality as a new logical connective in the Dummett logic”, Siberian Math. J., 55:1 (2014), 185–190  mathnet  crossref  mathscinet  isi
    10. A. K. Koscheeva, “Aksiomatika polnykh po P. S. Novikovu rasshirenii superintuitsionistskoi logiki $L2$ v yazyke s odnoi dopolnitelnoi konstantoi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 28–39  mathnet
    11. A. K. Koshcheeva, “A new constant in superintuitionistic logic $L3$”, Algebra and Logic, 54:1 (2015), 23–35  mathnet  crossref  crossref  mathscinet  isi
    12. L. L. Maksimova, V. F. Yun, “Recognizable logics”, Algebra and Logic, 54:2 (2015), 167–182  mathnet  crossref  crossref  mathscinet  isi
    13. L. L. Maksimova, V. F. Yun, “Layers over minimal logic”, Algebra and Logic, 55:4 (2016), 295–305  mathnet  crossref  crossref  isi
    14. A. K. Koscheeva, “Novye konstanty v predtablichnykh superintuitsionistskikh logikakh: podkhod P. C. Novikova”, Izv. IMI UdGU, 2016, no. 1(47), 3–33  mathnet  elib
    15. L. L. Maksimova, “The structure of slices over minimal logic”, Siberian Math. J., 57:5 (2016), 841–848  mathnet  crossref  crossref  isi  elib  elib
    16. L. L. Maksimova, V. F. Yun, “The tabularity problem over the minimal logic”, Siberian Math. J., 57:6 (2016), 1034–1043  mathnet  crossref  crossref  isi  elib
    17. L. L. Maksimova, V. F. Yun, “Silnaya vychislimost sloev nad logikoi $\mathrm{GL}$”, Sib. elektron. matem. izv., 15 (2018), 35–47  mathnet  crossref
    18. A. D. Yashin, A. G. Makarov, “Irreflexive modality, the Dummett logic, and continual chains”, Siberian Math. J., 59:2 (2018), 368–374  mathnet  crossref  crossref  isi  elib
    19. L. L. Maksimova, V. F. Yun, “The interpolation problem in finite-layered pre-Heyting logics”, Algebra and Logic, 58:2 (2019), 144–157  mathnet  crossref  crossref  isi
    20. L. L. Maksimova, “Constructive classifications of modal logics and extensions of minimal logic”, Algebra and Logic, 58:6 (2020), 540–545  mathnet  crossref  crossref  isi
    21. A. D. Yashin, “Irreflexive modality on a chain of type $\omega$ and Novikov completeness”, Algebra and Logic, 59:6 (2021), 471–482  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:34
    Full text:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022